# SDR CALA2015061500513

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 54,122 hours, 18,307 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0459
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH AT 188 KTS CALLED FOR FLAPS 15 FLAPS, DID NOT MOVE.  SHOWED SPLIT AT FLAPS 5. DURING GO AROUND FLAPS UNSPLIT & BOTH NEEDLES SHOWED ON TOP OF EACH OTHER AT FLAPS 5 LT FLAPS THERE.  R & R RT FLAP TRANSMITTER IAW AMM 27-58 -01-400-801.  PERFORMED ALL TESTS NO FAULTS NOTED.  PERFORMED BITE ON FSEU NO FAULTS EXIST.  PERFORMED LAND VERIFY IAW AMM 22-11-00.  ALL TESTS PASSED.  ACFT TO REMAIN NO AUTO LAND DUE TO NR 2 RADIO ALT ON PLACARD.
